# SDR SWAA2014012724599

- Difficulty date: December 13, 2013
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 80,166 hours, 65,164 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6573730
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SPOILER UPPER SURFACE DELAMINATED.  R & R SPOILER IAW AMM.
